Positive radial solutions for p-Laplacian systems

Donal O'Regan, Haiyan Wang

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The paper deals with the existence of positive radial solutions for the p-Laplacian system div(|δ u i

Original languageEnglish (US)
Pages (from-to)43-50
Number of pages8
JournalAequationes Mathematicae
Volume75
Issue number1-2
DOIs
StatePublished - Mar 2008

Fingerprint

P-Laplacian Systems
Positive Radial Solutions

Keywords

  • Cone
  • Fixed point theorem
  • p-Laplacian system
  • Positive solutions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Positive radial solutions for p-Laplacian systems. / O'Regan, Donal; Wang, Haiyan.

In: Aequationes Mathematicae, Vol. 75, No. 1-2, 03.2008, p. 43-50.

Research output: Contribution to journalArticle

O'Regan, Donal ; Wang, Haiyan. / Positive radial solutions for p-Laplacian systems. In: Aequationes Mathematicae. 2008 ; Vol. 75, No. 1-2. pp. 43-50.
@article{11a0caa2efbb4536974f4348a5ae8be5,
title = "Positive radial solutions for p-Laplacian systems",
abstract = "The paper deals with the existence of positive radial solutions for the p-Laplacian system div(|δ u i",
keywords = "Cone, Fixed point theorem, p-Laplacian system, Positive solutions",
author = "Donal O'Regan and Haiyan Wang",
year = "2008",
month = "3",
doi = "10.1007/s00010-007-2909-3",
language = "English (US)",
volume = "75",
pages = "43--50",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

TY - JOUR

T1 - Positive radial solutions for p-Laplacian systems

AU - O'Regan, Donal

AU - Wang, Haiyan

PY - 2008/3

Y1 - 2008/3

N2 - The paper deals with the existence of positive radial solutions for the p-Laplacian system div(|δ u i

AB - The paper deals with the existence of positive radial solutions for the p-Laplacian system div(|δ u i

KW - Cone

KW - Fixed point theorem

KW - p-Laplacian system

KW - Positive solutions

UR - http://www.scopus.com/inward/record.url?scp=43449118411&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43449118411&partnerID=8YFLogxK

U2 - 10.1007/s00010-007-2909-3

DO - 10.1007/s00010-007-2909-3

M3 - Article

AN - SCOPUS:43449118411

VL - 75

SP - 43

EP - 50

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1-2

ER -